Nurofen Cold & Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches & pains, runny nose, blocked nose and fever.
- Helps relieve pain and inflammation associated with cold and flu symptoms
- Suitable for use in headaches and sore throats
- Reduces effects of runny nose
Take with water.
Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours).
Do not give Nurofen Cold & Flu tablets to children under 12 years.
Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness.
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to Ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
- in children under 12 years of age.
Unless a doctor has told you to, do not use:
- if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants
- for more than 3 days at a time
- if you have asthma
- if you have taken other medicines for cold and flu
- if you are taking other medicines containing Ibuprofen, aspirin or other anti-inflammatory medicines
- if you are trying to become pregnant or during the first 6 months of pregnancy
- in children suffering from chickenpox (varicella)
- in children suffering from dehydration through diarrhoea and/or vomiting
- if you are aged 65 years or over.
Stop use and see your doctor immediately if:
- you have an allergic reaction.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.